Arterial injection of adrenaline causing severe hypertension during emergency gastroscopy

Research output: Contribution to journalLetterOther

Original languageEnglish
Pages (from-to)689 - 689
Number of pages1
JournalAnaesthesia and intensive care
Volume41
Issue number5
Publication statusPublished - 2013

Cite this

@article{22ed1a20dc6e45d8b003256efef9ee86,
title = "Arterial injection of adrenaline causing severe hypertension during emergency gastroscopy",
author = "Aihua Wu",
year = "2013",
language = "English",
volume = "41",
pages = "689 -- 689",
journal = "Anaesthesia and intensive care",
issn = "0310-057X",
publisher = "Australian Society of Anaesthetists",
number = "5",

}

Arterial injection of adrenaline causing severe hypertension during emergency gastroscopy. / Wu, Aihua.

In: Anaesthesia and intensive care, Vol. 41, No. 5, 2013, p. 689 - 689.

Research output: Contribution to journalLetterOther

TY - JOUR

T1 - Arterial injection of adrenaline causing severe hypertension during emergency gastroscopy

AU - Wu, Aihua

PY - 2013

Y1 - 2013

M3 - Letter

VL - 41

SP - 689

EP - 689

JO - Anaesthesia and intensive care

JF - Anaesthesia and intensive care

SN - 0310-057X

IS - 5

ER -